# SDR AALA20140123007

- Difficulty date: January 23, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 12,544 hours, 4,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT CTR NUTPLATE HOLE.  REPLACED INTERCOSTAL SUPPORT ANGLE IAW SRM 51-40-02.
